# SDR CA980623019

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 3029567
- Condition: Worn
- Location: Gearbox
- Part time: 15,699 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS CONSUMING OIL WHICH WAS EXITING FROM THE BREATHER.  ACCESSORY GEARBOX WAS REMOVED AND SPLIT TO REPLACE THE CARBON SEAL.  FURTHER INSPECTION OF THE GEARSHAFT ASSEMBLY SHOWED WEAR ON THE SPLINE SHAFT AND CRACKS ON THE CARBON SEAL FACE.  THE STARTER/GENERATOR DRIVE AND IMPELLER WERE REMOVED AND REPLACED AS A UNIT.  PART TC:  18,055.
